# SDR DALA2016060304331

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED THREADS ON RT HORIZONTAL STABILIZER ATTACH POINT NR 3 EYE BOLT.  RIGHT HORIZONTAL STABILIZER ATTACH POINT NR 3 EYEBOLT WAS REPLACED IAW CMM 27-30-2.
